# SDR RAIA00508008

- Difficulty date: August 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 13,900 hours, 13,417 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3587 - PVD - LANDING GEAR WILL NOT RETRACT. MAINTENANCE PERFORMED MULTIPLE LANDING GEAR OPERATIONAL CHECKS; INSPECTED PROX SWITCHES BUT WERE UNABLE TO DUPLICATE MALFUNCTION.
